# SDR KBM2006F00055

- Difficulty date: January 25, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Aircraft time: 15,802 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2400 · Electrical Power System
- Part: Logic Card
- Part number: 910GC01Y01
- Part serial: 330
- Condition: Inoperative
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GENERAL LIGHT CAME ON DURING START OF THE DAY, REMOVED REPLACED.  (K)
